# SDR DALA2021082505029

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,708 hours, 39,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1300 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON FRAME STA 1300 AND S-26R TO S-27R IN REF NRC 756 (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00909 FRAME STA 1300 AND S-26R TO S-27R WAS REPAIRED PER ER/A 593498-14AD REV. ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI-57-21-411 REV. 4. (1918288)
